What does the number imprinted on Labetalol pill indicate?

default
Posted on Fri, 12 Jun 2015 in Medicines and Side Effects
Question: I am suppose to be taking 100mg of Labetalol but my pill is white and have the number 10 on the pill; however the bottle says 100mg did my Drugest make and error, m the blood pressure will not go down?
doctor
Answered by Dr. Muhammad Sareer Khalil 2 hours later
Brief Answer:
Unlikely to be 10 mg tablet

Detailed Answer:
Hello and Welcome

I appreciate your concern

Labetalol usually is available in strengths of 100 mg, 200 mg or 300 mg. So its unlikely to be a 10 mg pill. The pill is most likely having the number to determine the number of pills in the single bottle. You may upload some good quality images of both the bottle and pill from both front and back to confirm or rule out any mistake by the pharmacist.

Wishing you best of health

Thanks

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2919 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Labetalol

doctor1 MD

I have been to the emergency room the last 2 days with blood pressures of 250/160. they give me labetalol and drop it down and turn me loose. the...

doctor1 MD

Each morning my blood pressure is very high (200/109) every morning when I arise. Once I get going it goes down to around 150/85 without taking my...

doctor1 MD

I take Vyvanse which always shows up as amphetamines . My PO decided to send my test to lab for confirmation and it showed positive for meth . I...

doctor1 MD

Is Labebet 100 mg tablet 1 in a night for help relaxing & reduce highpertencion, depression

doctor1 MD

Hi, I was advised that since I m trying to get pregnant, I need to switch from losartin to labetalol for high blood pressure. I was also told I...

doctor1 MD

Hi I wanted to know if im having signs of low blood pressure..becaus um taking hugh blood pressure pills now and ive been taking them for 3 months...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...
Hi,
I am a 41 year old normally healthy female who recently had a...

Get personalised answers from verified doctor in minutes across 80+ specialties

151 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2